# SDR 9SZA20170612002

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N3819
- Make and model: Snias AS350B2
- Aircraft serial: 3877
- Aircraft time: 6,168 hours, 27,650 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,722 hours, 90,669 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Engine Fire
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE LIGHT FLICKERED DURING FLIGHT AND CAME ON DURING APPROACH.
